You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1979/104/3
Periodic homeomorphisms on T-like continua
Download
PDF
- Periodic homeomorphisms on T-like continua
Article
Original scientific text
Title
Periodic homeomorphisms on T-like continua
Authors
Michel Smith
1
,
Sam Young
1
Affiliations
Auburn, Al., U.S.A.
Fundamenta Mathematicae
1979/104/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
221-224
Main language of publication
English
Published
1979
Exact and natural sciences
mathematics